# SDR IXXA20150518080

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 84,840 hours, 44,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 734285C
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR ROLLERS DO NOT ALWAYS ENGAGE, UPPER LOCK ROD BENT.  R & R UPPER ROD IAW AMM 52-12-00.  OPERATIONAL CHECKED SATISFACTORY.  ACFT RELEASED TO SERVICE.
